MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS SO 6.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS SO 6.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patients¿ x-rays showed slight valgus positioning with subsidence of the femoral stem approximately 1 month later.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}: proposed code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right tha with slightly valgus positioning of the femoral stem.Interval subsidence of the femoral component.Patient fell outside after tripping.No treatment/intervention required outside of normal comorbidity therapy a definitive root cause cannot be determined.However, the clinical notes mention the surgeon "broached to a 7 with a size 6 implanted" which could cause potential issues with subsidence.Implant size and placement is the surgeon's discretion.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No additional information at the time of this report.

Brand Name
TAPERLOC COMPLETE PRIMARY FEMORAL 133 FP TYPE1 PPS SO 6.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19575595
Report Number0001825034-2024-01652
Device Sequence Number12892897
Product Code KWA
UDI-Device Identifier00880304498174
UDI-Public(01)00880304498174(17)330315(10)7473270
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-100060
Device Lot Number7473270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/09/2024
10/17/2024
10/23/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/17/2024
10/23/2024
10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight55 KG
Patient RaceWhite